Our expert says:
OK, in the first place, one tries to cope with memory problems by keeping more records and notes and lists. So long as one doesn't forget where one's lists are !
Its possible that some meds cause drowsiness and one pays less close attention to details, which would then be harder to remember. The Concerta, beign stimulant, may have improved your wakefulness and attention.
Generally, I haven't seen people complaining of memory problems after a depressive or mixed episode as such. ECT can for a while reduce short-term memory, but the antidepressants are not known for doing this.
Maybe discuss this with your shrink, to consider how any differences in your mix of meds might help this
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.